# SDR CALA0000568

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 7075T6
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FOWARD LOWER CORNER IS CHAFED.  REMOVED DAMAGED AREA. INSTALLED REPAIR PER SRM 52-01 FIG 1.
